# SDR UPS00832686

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CRACK IN RADIUS OF PIT FRAME REPAIR AT FS 420 EXTENDING FROM LONG 25 TO 29 RT.  FABBED PIT FRAME IAW DC8 DWG NR 3773159.  HEAT TREAT IAW DC8 DWG NR 3773159.  LOCATED AND DRILLED TRIM TO FIT IAW DC8 SRM 51-3-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21.
